# SDR SWIA202265957

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 39,693 hours, 36,304 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON T/O WE RECEIVED A NOSE GEAR DISAGREE WITH NOSE GEAR DOWN AND GEAR LEVER UP  ALSO RECEIVED A CAUTION WOW OUTPUT AND NOSE STEERING INOP CAUTION MSG ASSOCIATED WITH THE MASTER WARNING RAN QRH AND RECEIVED 3 GREEN ON GEAR INDICATION    (FLIGHT 5367 - FILED CLOSED)JACKED AIRCRAFT AT NOSE LANDING GEAR. NOTED THAT NLG STRUT EXTENDED VERY SLOW, AND NEEDED TO BE PUSHED MANUALLY TO REACH FULL EXTENSION. LOWERED AIRCRAFT BACK DOWN AND PERFORMED A FULL NLG STRUT SERVICE IAW TASK CARD 12-710-002. JACKED NOSE OF AIRCRAFT AGAIN AND STRUT EXTENDED NORMALLY, AND LOCKED INTO PLACE WITHOUT ANY NEED TO MANUALLY PUSH IT TO FULL EXTENSION. PERFORMED GEAR SWING AT NLG PER AMM 32-33-00. AND ALL CHECKS GOOD.
